# SDR SWAA2020041533074

- Difficulty date: March 19, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SHIELD AT AFT CARGO BAY BS767 - BS787 RBL22 WL156. / REMOVED DAMAGED SHIELD AND INSTALLED NEW SHIELD AT BS 767-787 RBL 22 WL 156 IAW SRM 51-40-02-0G-0 AND DWG 146A0081
